# SDR SWAA2013010811249

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N290AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33925
- Aircraft time: 23,252 hours, 10,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY F/A FLASHLIGHT INOP.  REMOVED AND REPLACED FWD GALLEY F/A FLASHLIGHT.
